Get your Health question answered in 3 easy steps

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Off the depo for 3 months and still no normal period just spotting

Off the depo for 3 months and still no normal period just spotting My last depo was due june 9th and I did not go get it so i could try and get pregnant. But still no normal period just spotting almost every other week. i do breast feed my 10 month old and starting to wean could that be my issue for not having a normal flow period??
Wed, 26 Aug 2009
Report Abuse
Question is related to
Drug/Medication
Medical Topics
  User's Response
's  Response
yes it is natural that till you are breastfeeding you will not get periods and you will not conceive. once you stop the breastfeeding than it might take 3 to 4 months for the period to appear. i breast feed my first child for 8 months and than stopped. 5 months after completely stopping the breast feeding i got periods. i have a second child too, it is very much normal
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, i was on depo and i had my last injection in december, me and my fiancee have decided we would like to start a family. I have started having my period its been normal for about 8-9 months now but still nothing, could of the depo made me infertile?

doctor1 MD

Hi i was on depo for two years. The say i got on depo my period completely stopped. I spotted a little each month but hardly. Got off of it for 5-7months and decided to get back on nov. 18. Mon. Dec.16 i started spotting wed i started having light cramps and still spotting but a lil heavier. The next two day my cramps are worse when i move they hurt to were i need to take some meds.and also im bleeding more as if im having a period. Sat. They arent so bad but they still hurt. Could it be my body reacting different from the depo? Are these just regular period signs? Ive never cramped this bad and i never bleed on the depo before?

doctor1 MD

Hi, Im 16 years old. I recently started the Depo shot in December of 2012, and automatically stopped having periods. I didn t have one in January, and when February came along I didn t get my period when I normally would either. How ever last week on February 18th I started having a small, what I thought was a period. But it was very light and not the usually color my period normally is. It was almost like a brown color. It was very light bleeding .. Really it s just been spotting. But it s been 8 days now and I m still spotting. I also noticed last night a very weird and almost foul oder. I don t know what s wrong or if this is because of depo or not. I am sexually active and keep myself clean, I ve only been with one guy.

Recent questions on  Provera

doctor1 MD

i am 23 years old 100 lbs 5'1" i suffered chronic kidney stones for 5 yrs and no one can tell me why but i started getting kidney stones after starting the depo-provera birth control shot and the stones stopped shortly after stopping the birth control is there a connection between the 2

doctor1 MD

Hi i was on the depo provera shot my first shot was in July of 2013 and I haven't had a period since then I was due to get another shot in December and I didn't and now I think I'm pregnant, but I've taken home pregnancy test but they said negative is there anyway I could still be pregnant?

doctor1 MD

I am on the depo shot and going for my 2nd shot next week. I've been really bloated to the point where I look pregnant. I've had 3 periods since the last time I've had sex and I've have been on my period for 17 days straight now. Is the bloating normal or should I be worried about it?

doctor1 MD

I have been on depo shot for 2 years. However, I missed my shot in January and started back in April. The day after I got my shot, I started having a watery light brown discharge. It is heavier at night and I have to wear a pad. It has a weird smell but not foul. Could this be caused by the depo?

doctor1 MD

I read research that etonogestrel stop sperm production oin males so is it ok to use etonogestrel implant? Will the effect on males will be the same as estradiol valerate and depo provera? Thanks

doctor1 MD

Hi doctor hope u are fine. It's been long. Doctor I am late on my period by 10 days I did a pregnancy test it came out negative. I am getting very sharp and dull pains on my pelvic it's very sore like really sharp pains. I went today to the...

doctor1 MD

I had a surgery that went all wrong back in February of 2016, and I need an OBGYN surgeon familiar with myomectomy, laproscopic surgery to look at my medical records and determine if there was a deviation in the proper standard of care, and be...